# SDR USAA070305

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 54,485 hours, 54,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 727E + 3 INCHES, 1 INCH BELOW S-18L HAS CRACK.  FABRICATED & INSTALLED DOUBLER PER SRM 53-00-01, REPAIR 31, DETAIL XI, DEFECT SIZE:  2 INCHES.
